# SDR UPS07849982

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Faulty
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAINS ESCAPE ROPE FELL OUT OF STOW LOCATION.  CHECK FOR PROPER STOWAGE.  REPLACED FASTENER FOR DOOR CLIP.  REINSTALLED ROPE AND DOOR.  OPS CHECK NORMAL.
